# SDR CA080826006

- Difficulty date: August 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 16,771 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410587
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALKAROUND, THE LT NACELLE SKIN PANEL 85410587 DISPLAYS A SMALL CRACK FROM ONE OF THE UPPER AFT FASTENERS TO THE SKIN EDGE, AND A LARGE 4 INCH+ CRACK RUNNING ALONG THE LENGTH OF THE SKIN PANEL. AS THE SKIN PANEL IS NOTED AS BEING BULGED OVER APPROX .6666 OF ITS LENGTH IT IS PROBABLE THAT THE LONG CRACK IS DUE TO THIS SKIN DEFECT. THE SKIN WILL BE REMOVED AND THIS SDR WILL BE UPDATED.
